# SDR SIMA20160224001

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,497 hours, 9,878 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4960013
- Part serial: SPP021273
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MLG FAULT STATUS ON ED 2 FINAL APPROACH PREPARING TO LAND.  TROUBLE SHOT IAW FIM 32-11-00-810-802.  R & R LT MLG RETRACTION ACTUATOR IAW AMM 32-32-05.  OPERATIONS & LEAK CHECKED GOOD.
